Rockies Venture Club


Want to learn more? Please visit our main website:
www.rockiesventureclub.org

Rockies Venture Club Registration Site

Australia February 2019 HyperAccelerator Demo Day

  • Thursday, February 14, 2019
  • 3:30 PM - 7:00 PM
  • Thrive BallPark 1415 Park Ave Training Room
  • 10

Registration

  • Come and join us Monday evening and help support these amazing companies!

Registration is closed


If you are an accredited investor please contact Dave Harris (dave@rockiesventureclub.org) for more info.


Demo Day for Adelaide, Australia

Note start time is 3:30 pm, February 14

at Thrive BallPark Training Room

Learn about 8 interesting Australian ventures and their founders, and enjoy Australian wine and beer in a special event for RVC investors and community.  RVC will be in Adelaide, Australia to deliver the HyperAccelerator program, partnering with Conduit Accel LLC and the South Australia State Office of Entrepreneurship.  The final event is a Demo Day that will be live streamed to Denver to encourage Denver investors to learn about these ventures seeking angel funding.

We will start the program with some networking helped by a selection of Aussie beer and wine and Valentine treats.  Alex Whitehead and Madi Ecker, recent graduates of the Denver RVC HyperAccelerator from Queensland, Australia, will be the emcees of the event.

The founders in this program receive the same content as local HyperAccelerator graduates to hone their businesses and ensure that their pitch is solid and ready for angel investment.

Angel Investors and VCs will see their live stream pitches and join in an Investor only discussion open only to Accredited Investors. Demo Day is open to the public.

If you want to learn more about the hyperaccelerator program check out www.hyperaccelerator.org

Event Location


Thrive BallPark Training Room

1415 Park Ave., Denver, CO 80205


Event Schedule

Time Session Duration
3:30 to 3:50pm  Registration & Networking 20 Minutes
3:50 to 4:00pm  Program Introduction 10 Minutes
4:00 to 5:30pm  Hyper Cohort Pitches 90 Minutes
5:30 to 6:00pm -Investor Forum - Accredited Investors Only 30 Minutes
Powered by Wild Apricot Membership Software